# SDR C2XA06BT024

- Difficulty date: June 19, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 12,984 hours, 10,087 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4292DE
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DIVERTED TO ALB AFTER SEEING ELECTICAL SMOKE FROM THE BOTTOM OF THE WINDSCREEN DIVIDER.  WINDSHIELD HEAT NR 1 -OFF- [SELECTION OF THE SWITCH] ELIMINATED THE SMOKE.  NR 2 BOTTOM LEFT CORNER, LOCATION OF SMOKE.  EWR MAINTENANCE REMOVED AND REPLACED NR 2 FIRST OFFICERS WINDSHIELD IAW EMB145 AMM 36-10-01.  OPS CHECK GOOD, NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
